Aa
A
A
Close
Avatar universal
Itching 'down there'
I am almost done with my incivek treatment but have noticed increased itching in the vaginal area. Has anyone else had this experience? If so, what helped? I had placed a little rubbing alcohol on it this morning, once the sting wore off, it was considerably better but I don't want to have to do that for the last week of treatment. I also fear that it may run down into the anus and set that thing on fire--again!!!
Cancel
5 Answers
Page 1 of 1
2059648 tn?1439770265
Do you have a yeast infection?  I'm sorry but your really brave to use rubbing
alcohol down there. : )  I think I would have tried yogurt first.  I'm sure that
someone will come to your aid here in a minute.  I still can't believed you braved that.

: )
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I don't think it's a yeast infection... There is no odor, no strange discharge... It feels like the rest of my itchy skin... I thought about hydrocortisone cream but was afraid it would cause an infection...
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1815939 tn?1377995399
If you do not have a yeast infection, then the itching is probably from the drugs.

I had itching in the perineum along with itching everywhere else. It did not go away until I got on 50 mg of Hydroxyzone every 6 hours. That is a prescription. It got rid of all of my itching, everywhere, including the perineal itching.

I had a rash everywhere too, including the perineal area but, as stated, it all went awy with the prescription Hydroxyzine. (Over the counter Benadryl was useless.)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1654058 tn?1407162666
I messaged you. K
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I would agree:  ask for a prescription of Hydroxyzone and I would also add go ahead and try a little hydrocortisone cream and maybe alternate it with a little lidocaine cream.  My guess is it's part of the overall rash.  If it doesn't improve, I would definitely call the doctor.  Use the same philosopy as for the overall rash:  clean, soothe, protect.
Advocate1955
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
406584 tn?1399591666
Blank
Dee1956, and 10356 commented on dominosarah's status
7 hrs ago
317787 tn?1473362051
Blank
Dee1956 commented on atthebeach's status
Sep 27
317787 tn?1473362051
Blank
Dee1956 commented on meegWpaw's status
Sep 27
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1473362051
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank
Hepatitis C Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Hepatitis Answerers
317787 tn?1473362051
Blank
DC
163305 tn?1333672171
Blank
Rural Mural, CA
446474 tn?1446351282
Blank
San Francisco, CA
Avatar universal
Blank
1747881 tn?1358189534
Blank
Greeley, CO
2059648 tn?1439770265
Blank